Alert archive / Alabama / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 271, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Jun 1, 2008, 6:24 PM CDT for 4 counties in Alabama. It was in force for 36 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 1, 2008, 6:24 PM CDT (23:24 UTC)
- Expired
- Jun 1, 2008, 7:00 PM CDT
- In force
- 36 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Greene County, AL, Hale County, AL, Marengo County, AL, Sumter County, AL
The radar
The Birmingham radar (KBMX), 152 km from the middle of the area, began a volume at 23:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 1, 6:30 PM CDT | HAIL 0.75 | Cuba, AL | HAIL UP TO THE SIZE OF PENNIES WAS REPORTED NORTH OF CUBA NEAR THE MISSISSIPPI STATE LINE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 11.4 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1622 J/kg
- Mixed-layer CIN
- -33 J/kg
- Mixed-layer LCL
- 899 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 6 m²/s²
- 0-3 km storm-relative helicity
- 39 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KBMX 012324
SVRBMX
ALC063-065-091-119-020000-
/O.NEW.KBMX.SV.W.0271.080601T2324Z-080602T0000Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
624 PM CDT SUN JUN 1 2008
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN MARENGO COUNTY IN SOUTHWEST ALABAMA...
THIS INCLUDES THE CITY OF DEMOPOLIS...
SOUTHEASTERN GREENE COUNTY IN WEST CENTRAL ALABAMA...
SOUTHWESTERN HALE COUNTY IN WEST CENTRAL ALABAMA...
CENTRAL SUMTER COUNTY IN WEST CENTRAL ALABAMA...
THIS INCLUDES THE CITIES OF...YORK...LIVINGSTON...CUBA...
* UNTIL 700 PM CDT
* AT 623 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A LINE OF
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM DUFFYS BEND TO BOYD...OR ALONG A LINE
EXTENDING FROM 9 MILES SOUTHWEST OF GREENSBORO TO YORK...AND MOVING
SOUTHEAST AT 17 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
CUBA AND YORK BY 630 PM CDT...
ARCOLA BY 645 PM CDT...
DUG HILL BY 650 PM CDT...
COATOPA AND DEMOPOLIS BY 655 PM CDT...
FAUNSDALE AND 7 MILES NORTH OF JEFFERSON BY 700 PM CDT...
WINDS OF 60 TO 70 MPH WILL BREAK LARGE TREE LIMBS AND CAUSE SOME
DAMAGE...ESPECIALLY TO SMALLER STRUCTURES.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT SUNDAY
EVENING FOR NORTHERN ALABAMA.
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.
LAT...LON 3255 8840 3261 8841 3270 8769 3240 8753
3234 8834 3248 8842 3254 8842
TIME...MOT...LOC 2324Z 311DEG 15KT 3262 8771 3255 8830
$$
JD/811 follow-up statement
000
WWUS54 KBMX 012346
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
647 PM CDT SUN JUN 1 2008
ALC063-065-091-119-020000-
/O.CON.KBMX.SV.W.0271.000000T0000Z-080602T0000Z/
MARENGO AL-SUMTER AL-HALE AL-GREENE AL-
647 PM CDT SUN JUN 1 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR SOUTHEASTERN GREENE...SOUTHWESTERN HALE...CENTRAL SUMTER AND
NORTHERN MARENGO COUNTIES...
AT 644 PM CDT...THE NATIONAL WEATHER SERVICE CONTINUED TO INDICATE A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM GALLION TO YORK...OR ALONG A LINE
EXTENDING FROM 7 MILES EAST OF DEMOPOLIS TO YORK...MOVING SOUTH AT 17
MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
GALLION AND DEMOPOLIS MUNICIPAL AIRPORT BY 655 PM CDT...
OLD SPRING HILL...WARD...WHITFIELD AND JEFFERSON BY 700 PM CDT...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT SUNDAY
EVENING FOR NORTHERN ALABAMA.
LAT...LON 3255 8840 3258 8840 3266 8769 3240 8753
3234 8834 3249 8842 3253 8842
TIME...MOT...LOC 2347Z 003DEG 15KT 3253 8772 3245 8831
$$
JD/81What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 6:15 PM CDT, 9 minutes earlier.
Area forecast discussion, Jun 1, 6:15 PM CDT, 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 615 PM CDT SUN JUN 1 2008 .UPDATE...UPDATED FOR AVIATION DISCUSSION. && .DISCUSSION... SEVERAL SEVERE STORMS DEVELOPED IN THE UNSTABLE AIR MASS ACROSS CENTRAL ALABAMA THIS AFTERNOON. A LOT OF THE ACTION WAS CLUSTERED WHERE LARGE OUTFLOW BOUNDARIES FROM MORNING CONVECTION LINGERED AND INTERSECTED. OUR ATTENTION THIS EVENING TURNS TO THE WEST... WHERE A BIGGER AND BADDER AREA OF STORMS IS PUSHING THROUGH ARKANSAS. LOTS OF WIND REPORTS ASSOCIATED WITH THAT MCS...AND IT SEEMS TO BE HOLDING ITS OWN AS IT MAKES STEADY EAST-SOUTHEAST PROGRESS. PRESENT TRAJECTORY WOULD EVENTUALLY PUT THIS INTO THE WESTERN COUNTIES AROUND 00-02Z...AND THEN EASTWARD FROM THERE AFTER THAT. ONCE THAT SYSTEM MOVES THROUGH TONIGHT...THE SOUTHERN STATES UPPER LEVEL RIDGE SHOULD HELP RETURN OUR AREA TO A PATTERN MORE TYPICAL OF SUMMERTIME. WITH THE LACK OF NEW GFS MODEL DATA IN AWIPS...I DID NOT MAKE ANY MAJOR CHANGES TO THE ONGOING FORECAST BEYOND TONIGHT. /61/ && .AVIATION...00Z AVIATION DISCUSSION. CONVECTION CONTINUES ACROSS THE NORTHERN TAF SITES WITH THE SOUTH BEING LEFT OUT FOR NOW. CURRENTLY LOOKING AT THIS ROUND WEAKENING JUST A BIT WITH ANOTHER ROUND OF CONVECTION MOVING IN FROM THE WEST...WHICH SHOULD BEGIN AFFECTING THE NORTHERN SITES A FEW HOURS AFTER ISSUANCE TIME. THESE SHOWERS AND STORMS WILL LINGER FOR SEVERAL MORE HOURS INTO THE LATE EVENING GIVING WAY TO JUST VICINITY SHOWERS. LOOK FOR SOME REDUCED VISIBILITIES DURING THE OVERNIGHT INTO THE MORNING DUE TO ALL OF THE GROUND MOISTURE. TOMORROW EXPECT CB AND THUNDER TO DEVELOP ONCE AGAIN OVER ALL SITES. && .BMX WATCHES/WARNINGS/ADVISORIES... AL...NONE. &&
Hazardous weather outlook, Jun 1, 3:35 PM CDT, 2 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 335 PM CDT SUN JUN 1 2008 ALZ011>015-017>050-022030- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 335 PM CDT SUN JUN 1 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THIS AFTERNOON AND TONIGHT. WET MICROBURST POTENTIAL: BIRMINGHAM...MODERATE. MONTGOMERY...HIGH. STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON AND EVENING ACROSS MUCH OF CENTRAL ALABAMA. IN NORTHWESTERN PORTIONS OF CENTRAL ALABAMA...INCLUDING MARION, WINSTON, LAMAR, FAYETTE, AND WALKER COUNTIES...A COMPLEX OF SEVERE THUNDERSTORMS IS EXPECTED TO MOVE INTO THE AREA AFTER 6 PM. THE MAIN THREAT FROM THESE STORMS WILL BE DAMAGING THUNDERSTORM WINDS IN EXCESS OF 60 MPH. ACROSS THE CENTRAL PORTION OF THE AREA...INCLUDING LOCATIONS IN AND AROUND CARROLLTON...TUSCALOOSA...CENTERVILLE...BIRMINGHAM... CLANTON...GADSDEN...ANNISTON...CENTRE...HEFLIN...ALEXANDER CITY AND WEDOWEE...THE THREAT FROM ONGOING STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE THROUGH THE AFTERNOON...WITH THE MAIN THREAT BEING LARGE HAIL. AFTER 7 PM...THE SAME SYSTEM IS EXPECTED TO APPROACH FROM THE WEST...BRINGING THE THREAT OF DAMAGING THUNDERSTORM WINDS IN EXCESS OF 60 MPH. THE STORMS SHOULD TEND TO WEAKEN SLIGHTLY...BUT STRONG THUNDERSTORM WINDS WILL BE POSSIBLE AT LEAST THROUGH MIDNIGHT. FINALLY...LOCATIONS ACROSS THE SOUTHERN THIRD OF CENTRAL ALABAMA... FOR LOCATIONS ROUGHLY ALONG AND SOUTH OF U.S. HIGHWAY 80...THERE IS A POSSIBILITY OF ISOLATED TO SCATTERED PULSE THUNDERSTORMS DEVELOPING AFTER 5 PM THROUGH SUNSET. LATER ON IN THE EVENING... THERE IS A SMALL CHANCE THAT STRONG TO SEVERE STORMS MAY MOVE IN FROM THE NORTHWEST...CAPABLE OF PRODUCING STRONG THUNDERSTORM WINDS DURING THE OVERNIGHT HOURS. STRONG THUNDERSTORMS CAPABLE OF PRODUCING LARGE HAIL AND STRONG THUNDERSTORMS WINDS WILL BE POSSIBLE TODAY AS A WEAK COLD FRONT MOVES INTO CENTRAL ALABAMA. CLUSTERS OF THUNDERSTORMS PRODUCING DAMAGING WINDS AND HAIL...AS WELL AS LOCALLY HEAVY RAINFALL...WILL BE THE MAIN THREATS. ISOLATED CELLS ARE ALSO POSSIBLE AHEAD OF THE FRONT. DEVELOPMENT IS EXPECTED TO BEGIN AFTER 12 PM IN THE NORTHERN COUNTIES AND LOCATIONS SOUTH OF INTERSTATE 85 CAN EXPECT DEVELOPMENT AFTER 5 PM. THE WEATHER THREAT WILL NOT BE CONFINED TO THE DAYTIME HOURS. THOUGH HEATING WILL EXACERBATE THE DEVELOPMENT OF THUNDERSTORMS... INSTABILITY WILL REMAIN IN THE ATMOSPHERE THROUGH THE OVERNIGHT HOURS SUNDAY INTO MONDAY MORNING. THERE IS THE POSSIBILITY OF A LARGE COMPLEX OF THUNDERSTORMS MOVING THROUGH THE STATE AFTER SUNSET...SO STAY TUNED TO YOUR NOAA WEATHER RADIO THROUGHOUT TODAY AND MAKE SURE YOUR RADIO ALERT TONE IS TURNED ON BEFORE GOING TO BED TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. STRONG STORMS WILL BE POSSIBLE MONDAY. ESPECIALLY DURING THE PEAK HEATING OF THE DAY...AS THE FRONT FROM SUNDAY WILL BE LINGERING ACROSS THE STATE. AGAIN...THE MAIN THREATS WILL BE DAMAGING WINDS... HAIL...AND LOCALLY HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BECOME NECESSARY SUNDAY. 27/SWU
In the hours before
Local storm report, Jun 1, 3:27 PM CDT, 2 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
327 PM CDT SUN JUN 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0318 PM HAIL 4 SSW HOLT 33.20N 87.53W
06/01/2008 E1.00 INCH TUSCALOOSA AL TRAINED SPOTTER
REPORTED ON 15TH STREET AND FOREST LAKE AREA OF
TUSCALOOSA.
0318 PM HAIL 6 S HOLT 33.17N 87.50W
06/01/2008 E1.75 INCH TUSCALOOSA AL TRAINED SPOTTER
REPORTED ON SKYLAND BLVD NEAR CYPRESS CREEK AVENUE.
&&
61Local storm report, Jun 1, 4:26 PM CDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
426 PM CDT SUN JUN 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0422 PM HAIL 3 SE CLANTON 32.81N 86.60W
06/01/2008 E0.88 INCH CHILTON AL TRAINED SPOTTER
NICKEL SIZE HAIL REPORTED AT THE INTERSECTION OF CR 7 AND
HWY 31.
&&
GOLDENLocal storm report, Jun 1, 4:49 PM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
449 PM CDT SUN JUN 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM HAIL 3 SW PINSON 33.66N 86.72W
06/01/2008 E0.25 INCH JEFFERSON AL PUBLIC
PEA SIZE HAIL REPORTED AT THE INTERSECTION OF CARSON RD
AND HWY 79.
&&
GOLDENSpecial weather statement, Jun 1, 4:57 PM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 457 PM CDT SUN JUN 1 2008 ALZ027-036-012245- COOSA-TALLADEGA- 457 PM CDT SUN JUN 1 2008 ...SIGNIFICANT WEATHER ALERT FOR COOSA AND TALLADEGA COUNTIES UNTIL 545 PM CDT... AT 453 PM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING A STRONG THUNDERSTORM NEAR MARBLE VALLEY...OR NEAR TALLADEGA SPRINGS...MOVING NORTHEAST AROUND 20 MPH. MARBLE SIZE HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH INCLUDE... MARBLE VALLEY. TALLADEGA SPRINGS. STRICKLAND CROSSROADS. FAYETTEVILLE. VARNONS. GANTTS QUARRY. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT SUNDAY EVENING FOR NORTHERN ALABAMA. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. JONES90
Local storm report, Jun 1, 5:28 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
528 PM CDT SUN JUN 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0523 PM HAIL SYLACAUGA 33.18N 86.26W
06/01/2008 E0.75 INCH TALLADEGA AL TRAINED SPOTTER
PENNY SIZE HAIL REPORTED IN SYLACAUGA.
&&
GOLDENSpecial weather statement, Jun 1, 6:10 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 610 PM CDT SUN JUN 1 2008 ALZ030>032-039-012345- GREENE-HALE-MARENGO-SUMTER- 610 PM CDT SUN JUN 1 2008 ...SIGNIFICANT WEATHER ALERT FOR GREENE...HALE...MARENGO AND SUMTER COUNTIES UNTIL 645 PM CDT... AT 606 PM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING A STRONG THUNDERSTORM NEAR FORKLAND...OR 9 MILES NORTH OF DEMOPOLIS...MOVING SOUTHEAST AT 20 MPH. MARBLE SIZE HAIL AND WINDS UP TO 30 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH INCLUDE... FORKLAND. BIRDINE. DUFFYS BEND. DEMOPOLIS LOCK AND DAM. DEMOPOLIS. ARCOLA. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT SUNDAY EVENING FOR NORTHERN ALABAMA. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. JD/81
The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 11:59 AM CDT | Severe Thunderstorm Warning | BMX | Blount, Jefferson | 31 min |
| Jun 1, 12:28 PM CDT | Severe Thunderstorm Warning | BMX | Blount, Jefferson, St. Clair | 32 min |
| Jun 1, 12:47 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson, St. Clair | 28 min |
| Jun 1, 1:13 PM CDT | Severe Thunderstorm Warning | BMX | St. Clair, Talladega | 22 min |
| Jun 1, 1:15 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Clay, Cleburne, Talladega | 30 min |
| Jun 1, 1:41 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Clay, Cleburne, Randolph, Talladega | 15 min |
| Jun 1, 1:57 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson, Shelby | 23 min |
| Jun 1, 2:04 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Pickens | 17 min |
| Jun 1, 2:11 PM CDT | Severe Thunderstorm Warning | BMX | Chilton, Coosa | 34 min |
| Jun 1, 2:30 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Cherokee, Etowah | 30 min |
| Jun 1, 2:35 PM CDT | Severe Thunderstorm Warning | BMX | Pickens, Tuscaloosa | 25 min |
| Jun 1, 2:44 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Cherokee, Etowah | 31 min |
| Jun 1, 3:09 PM CDT | Severe Thunderstorm Warning | BMX | Tuscaloosa | 21 min |
| Jun 1, 3:14 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Tuscaloosa | 31 min |
| Jun 1, 3:28 PM CDT | Severe Thunderstorm Warning | BMX | Clay | 32 min |
| Jun 1, 3:35 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson, Tuscaloosa, Walker | 25 min |
| Jun 1, 3:42 PM CDT | Severe Thunderstorm Warning | BMX | Pickens | 33 min |
| Jun 1, 3:52 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson | 38 min |
| Jun 1, 3:54 PM CDT | Severe Thunderstorm Warning | BMX | Chilton | 36 min |
| Jun 1, 3:55 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson, Tuscaloosa, Walker | 35 min |
| Jun 1, 4:12 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Pickens | 33 min |
| Jun 1, 4:17 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson, Tuscaloosa | 28 min |
| Jun 1, 4:18 PM CDT | Severe Thunderstorm Warning | BMX | Blount, St. Clair | 27 min |
| Jun 1, 4:20 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Chilton, Coosa, Elmore | 25 min |
| Jun 1, 4:41 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson, Shelby | 34 min |
| Jun 1, 4:42 PM CDT | Severe Thunderstorm Warning | BMX | Pickens, Tuscaloosa | 33 min |
| Jun 1, 4:55 PM CDT | Severe Thunderstorm Warning | BMX | Lamar, Pickens | 35 min |
| Jun 1, 5:04 PM CDT | Severe Thunderstorm Warning | BMX | Clay, Coosa, Shelby, Talladega | 26 min |
| Jun 1, 5:08 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Chilton | 37 min |
| Jun 1, 5:21 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Jefferson, Tuscaloosa, Walker | 39 min |
| Jun 1, 5:40 PM CDT | Severe Thunderstorm Warning | BMX | Shelby, Talladega | 35 min |
| Jun 1, 5:43 PM CDT | Severe Thunderstorm Warning | BMX | Chilton, Coosa, Shelby | 32 min |
| Jun 1, 5:54 PM CDT | Severe Thunderstorm Warning | BMX | Clay, Coosa, Talladega, Tallapoosa | 36 min |
| Jun 1, 5:56 PM CDT | Severe Thunderstorm Warning | BMX | Blount | 34 min |
| Jun 1, 5:59 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson, Tuscaloosa, Walker | 20 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.